# SDR YENA2008015

- Difficulty date: February 1, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 11,360 hours, 3,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: L32A319160001
- Part serial: 1143
- Condition: Stiff
- Location: Lt Overwing
- Part time: 11,360 hours, 3,811 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C2-01 CHECK, LEFT OVERWING SLIDE FLEXIBLE CONTROL CABLE STIFF AND FAILS TO RETRACT FOR OPS TEST.  REMOVED AND REPLACED LT FLEXIBLE CONTROL CABLE ASSY PER AMM 25-62-43-04, OPS CHECK OK.
